Cetafen-P 125mg Tablet DT

  • Manufacturer : Bennet Pharmaceuticals Limited
  • Composition : Paracetamol 125mg
  • Generally Prescribed For : Mild Pain or Fever | Mild to Moderate Pain | Mild to Moderate Pain with Adjunctive Opioid Analgesics
  • Estimated Price : 7.50 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Cetafen-P 125mg Tablet DT

Cetafen-P 125mg Tablet DT is generally used for fever, mild to moderate headache, earache, muscle pains including the pains of arthritis. Cetafen-P 125mg Tablet DT only provides temporary relief to the fever but does not treat the underlying causes of the fever. Sometimes people get fever and pain after vaccination, doctors usually prescribe this drug in such cases.

Side effects of Cetafen-P 125mg Tablet DT

Generally, Cetafen-P 125mg Tablet DT does not have any side effects in normal condition. But in rare cases, people have some unusual reactions like Sweating, Headache, Vomiting, Nausea. Sometimes bloody or dark colour stool can pass.

Precautions while Taking Cetafen-P 125mg Tablet DT

Consumption of Cetafen-P 125mg Tablet DT with alcohol is fatal and this can even cause serious liver damage. Always consult a doctor before taking this medicine if suffering from liver disease.
Kidney patient should consult a doctor before taking this drug.
Paracetamol can pass into breast milk and might harm your baby. So pregnant ladies and lactating women should contact a doctor before intaking this medicine.
Diabetic and person who is suffering from phenylketonuria or other condition should avoid/limit the intake of this medicine.

Dosage of Cetafen-P 125mg Tablet DT

The dosage of Cetafen-P 125mg Tablet DT depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.

Overdose of Cetafen-P 125mg Tablet DT

A high overdose of Cetafen-P 125mg Tablet DT may cause unusual tiredness, fatigue, low blood pressure, nausea, vomiting that can last up to 24 hours. Try not to take other cold medicines while having Cetafen-P 125mg Tablet DT, as many of the cold medicines contain combination medicine and that can cause an overdose of paracetamol.

Onset of Action Cetafen-P 125mg Tablet DT

It takes about 30 minutes to 1 hour to show the effect of the medicine.

Duration of Action Cetafen-P 125mg Tablet DT

Effect of medication lasts for an average of 4-6 hours.

Precautions & Warnings

  • ...
  • Alcohol Don't consume alcohol while taking this medicine it may increase risk of liver damage & other serious side effects such as Nausea; Headache; Vomiting etc.

  • ...
  • Pregnancy It's safe to take this medicine during pregnancy. This medication is not harmful to the fetus; but consult your doctor before taking this medicine.

  • ...
  • Breastfeeding This medicine is safe to use during breastfeeding. It is advisable to consult your doctor before taking this medication.

  • ...
  • Driving This medicine usually causes no problems in your driving.

  • ...
  • Kidney This medicine should be used with extreme caution in patients with kidney disease. Consult your doctor before taking this medicine.

  • ...
  • Liver This medicine should be used with extreme caution in patients with liver disease. Consult your doctor before taking this medicine.

... Frequently Asked Questions About Cetafen-P 125mg Tablet DT

Q.1) Can I buy Cetafen-P 125mg Tablet DT without a prescription? Ans. Cetafen-P 125mg Tablet DT is an OTC medicine, you can buy it without a prescription. Please consult your doctor before taking this medicine. Q.2) What is Cetafen-P 125mg Tablet DT? Ans. Cetafen-P 125mg Tablet DT is used to temporarily relieve fever and tolerant pains such as muscle ache, headache, arthritis, etc. Q.3) What are the usages of Cetafen-P 125mg Tablet DT? Ans. Cetafen-P 125mg Tablet DT is used by people suffering from fever, headache, muscle pain, menstrual cramps, arthritis and for the pain occurring after a vaccine has been taken. Q.4) What are the side effects of Cetafen-P 125mg Tablet DT? Ans. The common side effects of Cetafen-P 125mg Tablet DT are Sweating, Headache, Vomiting, Nausea etc. Q.5) Is Cetafen-P 125mg Tablet DT is banned in India? Ans. Cetafen-P 125mg Tablet DT is not banned in India. Its main constituent is paracetamol and it is the most widely used drug in India. Q.6) Cetafen-P 125mg Tablet DT is safe to use during Pregnancy? Ans. Cetafen-P 125mg Tablet DT contains Paracetamol. Paracetamol is safe to be used during pregnancy. However; consult your doctor before taking this medicine. Q.7) How long does the effect of Cetafen-P 125mg Tablet DT? Ans. Effect of Cetafen-P 125mg Tablet DT lasts for an average of 4-6 hours. Q.8) Can a patient having high blood pressure take Cetafen-P 125mg Tablet DT? Ans. Using Cetafen-P 125mg Tablet DT is safe in patients with high blood pressure. To avoid adverse reaction, consult your doctor if you are already taking other medicines. Q.9) Can a patient suffering from diabetes take Cetafen-P 125mg Tablet DT? Ans. Using Cetafen-P 125mg Tablet DT is safe in patients suffering from diabetes. To avoid adverse reaction, consult your doctor if you are already taking other medicines. Q.10) Cetafen-P 125mg Tablet DT for stomach pain? Ans. No, Cetafen-P 125mg Tablet DT does not work for stomach pain.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Fepanil 125mg Drop
Veritaz Healthcare Ltd.
21.70
15ml Packet Tablets Strip
Para Kid 125mg Tablet
Concept Pharmaceuticals Ltd.
9.87
10 Tablets Strip Tablets Strip
P U C 125mg Drop
Alkem Laboratories Ltd.
25.50
15ml Packet Tablets Strip
P 125mg Drop
Apex Laboratories Pvt. Ltd.
28.80
15ml Packet Tablets Strip
Admol Junior 125mg Tablet
Ethicare Pharma
12.00
10 Tablets Strip Tablets Strip
View all alternate brands

Interaction

Drug :-Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.

Busulfan: May increase busulfan level. Monitor patient closely.

Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.

Sorafenib: May increase levels of both drugs. Avoid use together.

Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...